THE EQUIVALENCE CLASSES OF LRS OVER Z_{a^p}

ZHU Yuefei

系统科学与复杂性(英文) ›› 1998, Vol. 11 ›› Issue (2) : 175-180.

PDF(292 KB)
PDF(292 KB)
系统科学与复杂性(英文) ›› 1998, Vol. 11 ›› Issue (2) : 175-180.
论文

THE EQUIVALENCE CLASSES OF LRS OVER Z_{a^p}

    ZHU Yuefei
作者信息 +

THE EQUIVALENCE CLASSES OF LRS OVER Z_{a^p}

    ZHU Yuefei
Author information +
文章历史 +

摘要

In this paper, we discuss the counting of translation equivalellce classes of linear recurrence sequences over Z_{a^p}. For more general linear recurrence relation, we count the number of translation equivalent classes of linear recurrence sequences, and the number of all sequences in every equivalence class.

Abstract

In this paper, we discuss the counting of translation equivalellce classes of linear recurrence sequences over Z_{a^p}. For more general linear recurrence relation, we count the number of translation equivalent classes of linear recurrence sequences, and the number of all sequences in every equivalence class.

关键词

Sequence / translation equivalence / modul

Key words

Sequence / translation equivalence / module / ideal

引用本文

导出引用
ZHU Yuefei. THE EQUIVALENCE CLASSES OF LRS OVER Z_{a^p}. 系统科学与复杂性(英文), 1998, 11(2): 175-180
ZHU Yuefei. THE EQUIVALENCE CLASSES OF LRS OVER Z_{a^p}. Journal of Systems Science and Complexity, 1998, 11(2): 175-180
PDF(292 KB)

126

Accesses

0

Citation

Detail

段落导航
相关文章

/